Almost sure central limit theorems for strongly mixing and associated random variablesReportar como inadecuado




Almost sure central limit theorems for strongly mixing and associated random variables - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 29 2002, Issue 3, Pages 125-131

Department of Mathematical Sciences, University of Cincinnati, Cincinnati, OH 45221-0025, USA

Received 24 January 2001; Revised 9 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove an almost sure central limit theorem ASCLT forstrongly mixing sequence of random variables with a slightly slowmixing rate αn=Ologlogn−1−δ. We alsoshow that ASCLT holds for an associated sequence of randomvariables without a stationarity assumption.





Autor: Khurelbaatar Gonchigdanzan

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados